Your Cart

Your cart is empty

Home  >  Volume 28. No.1 (Nov. 2014)

38. A Mathematical Model of an Aids Epidemic in a Homosexual Population by H. O. Adagba and G. C. Okpala - Volume28, No. 1, (November, 2014), pp 257 – 260
Sale price: $5.00
Quantity:

Abstract 

We propose a mathematical model of an AIDS epidemicin a homosexual population. Asymptotic analysis of the model under the prescribed parameters we obtained the stability of the equilibrium state. The solution of the system and the numerical simulation agrees with the existing literature. However, the presence of the homosexual factor and the differentiated recruitment rate makes the reduction more realistic.

Close
Loading...